# SDR 02142673

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N673BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION AT LEX, THE GROUND CREW REPORTED THAT THE SERVICE DOOR WOULD NOT OPEN FROM THE OUTSIDE.  THE AIRCRAFT WAS FERRIED TO ORD FOR MAINTENANCE.  MAINTENANCE PERSONNEL CLEANED AND LUBRICATED THE SERVICE DOOR HANDLE MECHANISM.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
